# SDR EE4Y20175445

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N357PH
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 190000251
- Aircraft time: 21,261 hours, 18,007 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Part number: 17050005423
- Part serial: 0530001
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT LT AND RT LOWER PANEL WITH BLEND OUTS.   REPAIRED IAW ETD2017-190-103020.
